On a theorem of Enriques - Swinnerton-Dyer
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 2 (1993) no. 3, p. 429-440
@article{AFST_1993_6_2_3_429_0,
     author = {Skorobogatov, Alexei N.},
     title = {On a theorem of Enriques - Swinnerton-Dyer},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 2},
     number = {3},
     year = {1993},
     pages = {429-440},
     zbl = {0811.14020},
     mrnumber = {1260765},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1993_6_2_3_429_0}
}
Skorobogatov, Alexei N. On a theorem of Enriques - Swinnerton-Dyer. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 2 (1993) no. 3, pp. 429-440. http://www.numdam.org/item/AFST_1993_6_2_3_429_0/

[1] Colliot-Thélène (J.-L.) and Sansuc (J.-J.) .- La descente sur les variétés rationnelles, II, Duke Math. J. 54 (1987), pp. 375-492. | MR 899402 | Zbl 0659.14028

[2] Dolgachev (I.) and Ortland (D.) .- Point sets in projectives spaces and theta functions, Astérisque 165 (1988). | MR 1007155 | Zbl 0685.14029

[3] Enriques (F.) . - Sulle irrazionalità da cui puo farsi dipendere la risoluzione d'un equazione algebrica, f(x, y, z) = 0 con funzioni razionali di due parametri, Math. Ann. 49 (1897), pp. 1-23. | JFM 28.0559.02

[4] Gelfand (I.M.) and Serganova (V.V.) .- Combinatorial geometries and torus strata on homogeneous compact manifolds, Uspekhi Mat. Nauk. (Russian) 42:2 (1987), pp. 107-133; I.M. Gelfand. Coll. Papers, Springer V-III (1989), pp. 926-958. | MR 898623 | Zbl 0629.14035

[5] Hartshorne (R.) - Algebraic geometry, Springer (1977). | MR 463157 | Zbl 0367.14001

[6] Lang (S.) .- Some applications of the local uniformisation theorem, Amer. J. Math. 76 (1954), pp. 362-374. | MR 62722 | Zbl 0058.27201

[7] Manin (Yu.I.) .- Cubic forms, North-Holland, 2nd edition (1986). | MR 833513 | Zbl 0582.14010

[8] Mumford (D.) and Fogarty (J.) .- Geometric invariant theory, Springer, 2nd edition. (1982). | MR 719371 | Zbl 0504.14008

[9] Nishimura (H.) .- Some remark on rational points, Mem. Coll. Sci. Kyoto, Ser A, 29 (1955), pp. 189-192. | MR 95851 | Zbl 0068.14802

[10] Serre (J.-P.) .- Cohomologie galoisienne, Springer Lect. Notes in Math. 5 (1964). | MR 1324577 | Zbl 0128.26303 | Zbl 0136.02801

[11] Swinnerton-Dyer (H.P.F.) .- Rational points on del Pezzo surfaces of degree 5, In: 5th Nordic Summer School in Math. (1970), pp. 287-290. | MR 376684 | Zbl 0275.14013

[12] Weil (A.) .- Abstract versus classical algebraic geometry, Proc. Int. Congr. Math. 1954, Amsterdam, Vol. 3 (1956), pp. 550-558. | MR 92196 | Zbl 0073.37303